# SDR YENA200417

- Difficulty date: March 13, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 3,276 hours, 1,159 cycles
- Engine: Iae V2500A1
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 9BG40450300
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND RECEPTACLE AT FAULT.  REPLACED LIGHT HOUSING ASSY.
